It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


I would assume the dothap probably has something to do with it (I'm not swure what dothape is & have never taken it) but I'm no Dr. I've never really heard of anyone getting fatigued or nausea from taking suboxone alone especially 4mg's but everyones body is different and peoples bodys react to things differently. Did you tell your suboxone Dr that your on dothap and if so did he say anything about it and its reaction to suboxone? There are def. meds that you should not be taking if your on suboxone.

I have been on suboxone for about 3 1/2 years and can't wait to get off. I would recommend talking to your Dr about the combination of the two and see what he has to say. As far as suboxone goes its also strange that after about a month of suboxne you still have cravings for opiates. I was going to say not to stay on suboxone long but if you stil have cravings for opiates you should stay on it.

Suboxone is very very hard to get off of even though most of the literature and what not that you hear says- "all you have to do is just taper slowly and the withdrawls arent that bad" wrong!!! This stuff is a nighmare to get off of (I've tried many times but have failed once I get down past 2mgs/day). The half life is so long so the withdrawls last for weeks even & can linguring for longer. One of my friends was on suboxone for about 3 years & only took like 1 mg a day (its a very small amount to be on for that long) and tapered, started skipping days only taking the smallest amounts and said the withdrawls lasted almost 2 months!!! Now he said the worst part was the 1st 3-7 days but still, thats an awfully long time to be feeling withdrawls and I've heard that from a lot of ppl. I myself am on 4mgs/day and am tapering from taking 8mgs/day. Its very very difficult especially when you work as much as I do. I'm determined to get off this time and am willing to do whateve it takes to get off this stuff (I just want to be normal and I imagine you do too). Anyway good luck and ask your Dr about the combo of taking the two meds. If you already have let us know what he said so we can offer you advice but yiour Dr is gong to be your best bet.





All times are GMT -7. The time now is 07:19 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!